# SDR ASAA2015031510973

- Difficulty date: March 15, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 26,119 hours, 8,102 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO ROTATION ON ENGINE NR 2 DURING START.  ACFT GROUNDED.  REPLACED NR 2 ENGINE STARTER IAW AMM 80-11-01-400-801-F00.  NR 2 ENGINE STARTER, OPS CHECK NORMAL.
